Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the period-energy relation


Authors: Larry Bates and Jędrzej Śniatycki
Journal: Proc. Amer. Math. Soc. 114 (1992), 877-878
MSC: Primary 58F05; Secondary 70H05
DOI: https://doi.org/10.1090/S0002-9939-1992-1076573-0
MathSciNet review: 1076573
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the period-energy relation for Hamiltonian systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F05, 70H05

Retrieve articles in all journals with MSC: 58F05, 70H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1076573-0
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society